Jump to content
Important Survey - Please Participate ×

14th day V free and more symptoms??


[Ma...]

Recommended Posts

Hi Buddies,

 

This is absolutely unbelievable. I'm 14 days free of Valium today and I had new symptoms today. I went for a drive to go and see my chiropractor and all of a sudden I felt really uneasy. I pulled over into a car park and it felt like my brain and thoughts weren't quite subtley working properly it's so hard to explain. Anyways it's a beautiful very bright sunny day out and this seemed to make things worse!!?? I tried to drive to the Chiropractor but I couldn't face it!! I usually love driving too but felt sort of wrong. So I turned around and drove back home. I took a sliver of Seroquel  because I didn't know what to do. I'm back stuck in my bedroom again. Am I losing it?? This doesn't feel right. Any advice would be much appreciated. Everyone here is my only support network - so thankyou again

Link to comment
Share on other sites

Yep - me too - I was muddling through pretty well after jumping and was exercising more, handling some stressors, eating what I liked, my pain was diminishing, my sleep was better and I even had some beer Friday.  Three days later I can't even drive!  I can't believe it. (the beer?)

 

I've been trawling the forum more lately and, this is just anecdotal, but it seems there is an uptick in people experiencing waves.  It makes me wonder if it is the change of sunlight with the seasons?  I had a terrible day -- like back to almost acute and had to cancel everything.  I hope I can get to the acupuncturist tomorrow.  I hate going to bed wondering if tomorrow will be a new day in hell.  WBB

Link to comment
Share on other sites

I know what you mean I think all of us go through with windows and waves and symptoms that come and go. You are still in acute phase and maybe you are not so bad off. I kind of had a ton of anxiety all the way through this. I'm at 11 months right now. I wish I felt a lot better but I don't. You should feel better soon. Just take it day by day.
Link to comment
Share on other sites

[53...]

I pulled over into a car park and it felt like my brain and thoughts weren't quite subtley working properly it's so hard to explain.

 

 

Yes, I've had that several times, it's really discomforting. I still get it when I try to fall asleep or something, it's like my mind starts to race and random thoughts pop up. But yes, this is definitely wd related, since I NEVER had anything like that before, even during my darkest days.

 

mLwb0r.jpg

Link to comment
Share on other sites

Thanks everyone for the advice and reassurance. I'm at a loss of what to do about this, the half a Seroquel just made me feel groggy and worse. I am reluctant to wait because in the off chance this is my underlying anxiety, I have to start treating it. But then again, I've never had any of these symptoms before so it must be withdrawal or a brain disease. Thanks again
Link to comment
Share on other sites

[53...]

Thanks everyone for the advice and reassurance. I'm at a loss of what to do about this, the half a Seroquel just made me feel groggy and worse. I am reluctant to wait because in the off chance this is my underlying anxiety, I have to start treating it. But then again, I've never had any of these symptoms before so it must be withdrawal or a brain disease. Thanks again

 

Don't worry about it too much, and you don't really have to do anything drastic against it (just don't take anymore benzos and avoid alcohol!). Thinking that you have a brain disease or brain damage is very common in benzo withdrawal; this state kicks your hypochondria into high gear. It's incredibly frightening and uncomfortable, but it's withdrawal, you just have to hang on.

Link to comment
Share on other sites

Hey Matt, keep in mind that Valium has a really long half-life. When I make a cut, I generally wait a full month because I will get into a wave even at days 25-32. Then it eases up and I cut again.

 

You're just at 14 days off, so the med is still in you, creeping downward slowly. You may have a few more weeks of this wavy crap, then on to the good stuff!

Link to comment
Share on other sites

×
×
  • Create New...